# SDR AMTA200301427

- Difficulty date: November 26, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- System (JASC): 7700 · Engine Indicating System
- Part: Monitor
- Part number: 6672M452
- Part serial: DE83
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG ENGINE VIB DISPLAYED, INTERMITTENLY CAME ON IN CLIMB, WENT OUT IN CRUISE FAILED TO .1 CAME BACK 1.0-1.1.  T/S PER FIM 77-31-00.  REMOVED AND REPLACED AVM SYSTEM IAW M/M 77-31-00.  (M)
